# SDR DALA13011990936

- Difficulty date: March 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,661 hours, 47,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX, THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 31 WAS FOUND TO BE INOPERATIVE. MX FOUND A WIRE PULLED FROM THE CONNECTOR AT ROW 31. THE CONNECTOR WAS REPLACED IAW STANDARD WIRING PRACTICES MANUAL CHAPTER 20. OPERATION CHECKED GOOD.
